# SDR AALA201806289014

- Difficulty date: June 27, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N802AN
- Make and model: Boeing 787-8
- Aircraft serial: 40620
- Aircraft time: 12,607 hours, 1,389 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. L1 DOOR FLIGHT ATTENDANT EMERGENCY FLASHLIGHT DOES NOT PRESS TO TEST. REPLACED BATTERY IN L1 FLIGHT ATTENDANT FLASHLIGHT PER MAINTENANCE MANUAL 25-64-00. OPERATIONS CHECK GOOD.
